# SDR AALA980292

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 2550 · Cargo Compartments
- Part: Side Rail
- Condition: Corroded
- Location: Bs 1063-1102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT PALLET SIDE RAIL HAS CORROSION FROM STA 1063 TO STA 1102.  INSTALLED/SPLICED IN FABRICATED PIECE PER SRM 51-00-00.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
